# SDR C2XA97IA296

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: S5337122301000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND CARGO DOOR AFT LATCH FITTING CRACKED DURING ULTRASONIC INSPECTION IAW ATR-42 NDTM 53-27-06.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR AFT LATCH FITTING IAW ATR-42 MM 52-31-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
